Alert archive / New Mexico / Flash Flood Watches in 2007
Flash Flood Watch 6, NWS El Paso, TX
NWS El Paso, TX issued this flash flood watch at Aug 7, 2007, 10:40 AM MDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Aug 7, 2007, 10:40 AM MDT (16:40 UTC)
- Expired
- Aug 7, 2007, 10:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS El Paso, TX
- Flood severity
- None
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood watch went out at Aug 6, 3:20 PM MDT, 19 hours 20 minutes earlier.
Area forecast discussion, Aug 6, 3:20 PM MDT, 19 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 320 PM MDT MON AUG 6 2007 .SYNOPSIS... ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE FOR THE NEXT COUPLE OF DAYS WITH AFTERNOON TEMPERATURES RUNNING A LITTLE BELOW NORMAL. BY THE MIDDLE PART OF THE WEEK UPPER LEVEL HIGH PRESSURE WILL BUILD ACROSS THE AREA AND DECREASE OUR RAIN CHANCES AND INCREASE OUR AFTERNOON HIGH TEMPERATURES. && .DISCUSSION... THINGS ARE A LITTLE MORE ACTIVE TODAY THAN IN PREVIOUS DAYS. ACCORDING TO THIS MORNINGS SOUNDING WE HAVE A LITTLE MORE MOISTURE PRESENT AND WE AREA A LITTLE COOLER ALOFT...HENCE AN EARLIER AND MORE WIDE SPREAD START TO THE CONVECTION. AS HAS BEEN THE CASE FOR MUCH OF THE SUMMER OUR WEATHER FOR THE COMING WEEK WILL BE CONTROLLED BY THE UPPER LEVEL RIDGE. THE RIDGE IS CURRENTLY CENTERED OVER THE SOUTHEAST GULF COAST...NOT THE BEST PLACE FOR US...BUT PRETTY GOOD. IT ALLOWS A STEADY STREAM OF MOISTURE TO MOVE UP FROM THE SOUTH INTO OUR AREA. THE RIDGE LOOKS TO STAY PUT FOR THE NEXT COUPLE OF DAYS...SO WE WILL CONTINUE TO SEE A SOUTHERLY FLOW AT THE SURFACE AND ALOFT. THIS MEANS WE WILL CONTINUE TO SEE A CHANCE FOR THUNDERSTORMS FOR THE NEXT COUPLE OF DAYS. THE DEEPEST MOISTURE WILL BE FROM THE RIO GRANDE TO THE WEST...SO I HAVE KEPT SCATTERED POPS OUT WEST AND ISOLATED FOR THE EAST. WITH THE MOISTURE AND CLOUDS WE WILL CONTINUE TO SEE OUR TEMPERATURES RUN A FEW DEGREES BELOW NORMAL. AS WE HEAD TOWARD THE END OF THE WEEK...THE HIGH WILL RECENTER OVER OKLAHOMA AND THE TEXAS PAN HANDLE...AND WILL NOSE A LITTLE INTO NEW MEXICO. THIS WILL HELP PUSH THE DEEP MOISTURE INTO ARIZONA...RIGHT WHERE THEY DONT NEED IT. WE WILL SEE A DOWN TURN IN OUR POPS AND AN UP TURN IN OUR TEMPERATURES. DESPITE THE UPPER LEVEL MOISTURE PLUME BEING MOVED OFF TO OUR WEST THERE WILL BE PLENTY OF MOISTURE AT THE SURFACE FOR THE SURFACE HEATING TO FIRE UP INTO THUNDERSTORMS...SO IVE LEFT SLIGHT CHANCE POPS IN THE FORECAST THROUGH THE WEEKEND. IF THE RIDGE BUILDS IN A LITTLE STRONGER WE MAY NEED TO SCALE BACK THE POPS EVEN FURTHER. TEMPERATURES FOR THE END OF THE WEEK WILL RUN A DEGREE OR TWO HIGHER. && .AVIATION...VALID 06/00Z-07/00Z GENERALLY SCT040 SCT-BKN100 AGL WITH SCT TSRA. LOCAL +TSRA WITH MVFR TO IFR CONDS AND MTNS OCNLY OBSCD ESPECIALLY HILDAGO...SIERRA AND GRANT COUNTIES 00-06Z. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 72 93 73 96 73 / 30 20 30 20 20 SIERRA BLANCA TX 66 92 72 95 70 / 20 20 30 20 20 LAS CRUCES 69 92 72 95 71 / 30 20 30 20 20 ALAMOGORDO 67 92 69 95 71 / 30 20 20 20 20 CLOUDCROFT 49 71 51 74 49 / 20 30 20 30 20 TRUTH OR CONSEQUENCES 68 92 68 94 70 / 30 20 30 20 30 SILVER CITY 63 83 63 86 62 / 40 30 30 30 30 DEMING 69 91 70 94 69 / 30 20 30 20 30 LORDSBURG 68 92 69 95 68 / 40 30 30 20 30 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 15/15
Hazardous weather outlook, Aug 6, 11:34 AM MDT, 23 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1134 AM MDT MON AUG 6 2007 NMZ022>025-030>032-TXZ055-056-071745- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 1134 AM MDT MON AUG 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND EVENING...MAINLY WEST OF THE RIO GRANDE. MAIN THREAT CONTINUES TO BE HEAVY RAINFALL AND ASSOCIATED ISOLATED FLASH FLOODING. A FEW LOCATION MAY RECEIVE 2 TO 3 INCHES OF RAIN IN THE NEXT 24 HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY AND WEDNESDAY WILL BE SIMILAR TO TODAY...THEN WE WILL SEE A SLIGHT DRYING TREND AS WE HEAD INTO THE COMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT FLOODING OR OTHER SEVERE WEATHER VIA OUR 800 NUMBER OR TO LOCAL LAW ENFORCEMENT.
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:50 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 40 min |
Nearby
Flash Flood Watches in New Mexico, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.